# SDR DALA2021101306323

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 63,469 hours, 20,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DURING SERVICE CHECK FOUND EMERGENCY PATH LIGHTS INOP AT ROWS 33-36. CORRECTIVE ACTION: FOUND FUSES BLOWN AT BATTERY PACK M11802 REPLACED SAME PER B 757 AMM 33-51 OPS CKS GOOD. (7979700)
